# SDR SWAA2019041631755

- Difficulty date: March 14, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A85407
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR MOP SILL CORRODED AT BS. 967, RBL 52. / R&R MOPSILL PER DWG AND SRM.
